# SDR DXTA200702139

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 6,887 hours, 4,239 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROCH NOSE GEAR INDICATOR LIGHT DID NOT ILLUMINATE WHEN GEAR WAS SELECTED.  [SUP 05-02-07]  CLEANED CONNECTOR OF NOSE GEAR DOWN AND LOCK SWITCH AND REMOVED AND REPLACED 2 BULBS IN NOSE GEAR INDICATOR IAW CE-750 MM CHAP 33-10-01. OPS CHECKED GEAR EXTENTION AND RETRACTION IAW CE-750 MM CHAP 32-30-00. OPS CHECK GOOD.
